Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 6


Second Order Fuzzy Fractional Differential Equations Under Caputo’s H-Differentiability

PP: 1597-1608
Shatha Hasan, Ahmad Alawneh, Mohammad Al-Momani, Shaher Momani,
The aim of this paper is to use the concept of the generalized H-derivative to define fuzzy Caputo’s H-derivative of order β ∈(1,2]. Our definition is an extension of fuzzy Caputo’s H-derivative of order β ∈(0,1] and higher order H-derivative of integerorder. After that, we study fuzzy fractional initial value p roblems of order β ∈(1,2] and give an algorithm to solve them based onthe characterization theorem. Finally, we apply the reprod ucing kernel Hilbert space method to obtain approximate solutions of second order fuzzy fractional initial value problems and give some numerical examples.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved